| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker completed an initial evaluation of the customer's device and was unable to duplicate the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device was not turning on with ac or dc power.In this state the device would be inoperable and defibrillation therapy may not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the device did not function with ac alone and could not charge dc battery.Device powered on with a known good dc battery installed.Stryker replaced the device's power module to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device returned to the customer for use.The ac portion of power module is not functioning (no ac only operation and no battery charging) was determined to be cause of the reported issue.
Event or Problem Description